# SDR REXA2013101402066

- Difficulty date: October 14, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK UNDER INBD SIDE OF LAVATORY CORRODED.  R & R RT SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
